# SDR DXTA200400341

- Difficulty date: July 17, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 4,427 hours, 2,741 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Linkage
- Condition: Disconnected
- Location: Steering Tiller
- Part time: 4,427 hours, 2,741 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING (TILLER AND PEDALS) FAILED ON TAXI IN, NO CAS MESSAGES RECEIVED.  HYDRAULIC QUANTITY/PRESSURE WAS GOOD (55 PERCENT /3100 PSI), AIRCRAFT WAS TOWED BACK IN.  REMOVED POWER STEERING UNIT AND REPLACED WITH OVERHAULED UNIT, INSPECTED LINKAGE FROM TILLER WHEEL TO MIXER AND NOTED DISCONNECTED.  OBTAINED NEW CONTROL ASSEMBLY CABLE AND INSTALLED ON AIRCRAFT, PERFORMED RIGGING OF ENTIRE SYSTEM TRAVEL AND TENSION CHECKS/OPS CHECK GOOD.  PERFORMED TAXI TEST, AIRCRAFT TAXIS GOOD ALL WORK IAW 750 M/M CHAPTER 32-50-00.
